# SDR HNAA9692461

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3184 - SBY-PHL - DURING PREFLGIHT CHECKS, FOUND THE RIGHT FORWARD EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED POWER SUPPLY 3351-PS2, NO FIX.  MAINTENANCE FOUND WIRES NOT SEATED IN MATRIX BLOCK.  RESEATED WIRES, OPS CHECK GOOD.  (M)
